Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Cohen, Gerard"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Brightwell, Graham, Cohen, Gerard, Toth, Agnes, Fairthorne, Marianne, Fachini, Emanuela, Koerner, Janos and Simonyi, Gabor (2010) Permutation capacities of families of oriented infinite paths. SIAM Journal on Discrete Mathematics, 24 (2). pp. 441-456. ISSN 0895-4801

This list was generated on Sun Jun 23 13:17:36 2024 BST.